# SDR CA110502004

- Difficulty date: April 19, 2011
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Dhav DHC8102
- Engine: Pwa PW123
- Propeller: Hamstd 14SF23
- System (JASC): 3251 · Steering Unit
- Part: Actuator
- Part number: 8900121
- Condition: Leaking
- Location: Nlg Steering
- Stage of operation: CR
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

(CAN) NR 2 HYDRAULIC SYSTEM LEVEL INDICATION SLOWLY DROPPED DURING THE FLIGHT, SHOWED FLUID COMING FROM THE NOSE WHEEL BAY AREA.  ACFT RETURNED TO BASE.  LEAK FOUND AT NOSE WHEEL STEERING ACTUATOR BLEED NIPPLES.  O-RINGS REPLACED WITH SERVICEABLE ITEMS.  SYSTEM BLED & OPS & LEAK CHECK C/O OK IAW 32-50-00-02.
